On the rate of convergence of solutions in free boundary problems via penalization

Shigeaki Koike, Takahiro Kosugi, Makoto Naito

Research output: Contribution to journalArticlepeer-review

Abstract

The rate of convergence of approximate solutions via penalization for free boundary problems are concerned. A key observation is to obtain global bounds of penalized terms which give necessary estimates on integrations by the nonlinear adjoint method by L.C. Evans.

Original languageEnglish
Pages (from-to)436-460
Number of pages25
JournalJournal of Mathematical Analysis and Applications
Volume457
Issue number1
DOIs
Publication statusPublished - 2018 Jan 1

Keywords

  • Gradient constraint
  • Obstacle problem
  • Penalization
  • Rate of convergence
  • Weakly coupled system

ASJC Scopus subject areas

  • Analysis
  • Applied Mathematics

Fingerprint Dive into the research topics of 'On the rate of convergence of solutions in free boundary problems via penalization'. Together they form a unique fingerprint.

Cite this